Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Loss Of Appetite And Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Having fever and loss of appetite now..am i down with HIV? Please help! Worried sick...

Dear Dr. Frascino,I'm worried sick about the condition that i am in right now. I hope this question has never been asked before (i did a search but couldnt find something close to it).About roughly a month ago i had protected sex with 2...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
This forum is dedicated to HIV-positive folks, particularly those who have concerns related to fatigue and/or anemia. Questions related to HIV transmission, prevention, safer sex, HIV testing and risk should be sent to Dr. Bob at his "Safe Sex... Read more »

Loss of Appetite

I recently started taking meds for HIV (Sustiva and Epzicom) and my appetite has decreased. Is... Read more »

loose soft yellow stools nausea loss of appetite

hi . i am bi had anal unprotected with a man . i was bottom and he came inside me . after that i am... Read more »
Articles
TheBody.com

Appetite Loss

Appetite Loss And, of course, many of the medicationsused to combat HIV can also cause a lossof appetite. A temporary loss of appetitemay not be cause for worry, but eatingvery little or not eating at all is not healthyand can lead to a host of... Read more »
Canadian AIDS Treatment Information Exchange

A Practical Guide to HIV Drug Side Effects

Acknowledgements and Credits Introduction Appetite Loss Body Distortion -- Lipodystrophy Bone Death and Destruction Avascular Necrosis Osteopenia and Osteoporosis Cardiac Concerns Diarrhea Fatigue Gas and Bloating... Read more »
Canadian AIDS Treatment Information Exchange

Appetite Loss

Loss of interest in eating can come from many different medications, whether they directly suppress your appetite or create changes in your sense of smell and/or taste. It can also occur when medicines are causing nausea that makes the very thought... Read more »
AIDS Project Los Angeles

Marinol Restrictions Eased

Marinol, a medication used to stimulate appetite and cope with nausea, will soon become easier and more convenient for people with HIV disease to receive, according to new federal guidelines. Manufactured by Boehringer Ingelheim/Roxane Laboratories,... Read more »
Connect With Others

LOss of appetite

Posted by Anonymous, 3 Replies
I have an extreme loss of appetite but my counts are good. I HAve no energy and am depressed! Any suggestions? Thanks! Read more »

Fat loss in the cheeks but no HIV disease

Posted by Serge2008, 2 Replies
Hi! I'm a 41yo French heterosexual man and I live in Pennsylvania. Three years ago, I started to notice a sudden fat loss in my cheeks in a short period of time. I was worried about something serious and I had various blood test for cancer and HIV... Read more »

HIV and Memory Loss

Posted by ScotCharles, 4 Replies
I'm curious how many of you --

1. Have experienced easily forgetting things or have trouble learning new things

2. Have a hard time with math

3. Have trouble paying attention for a long period of time

4. Have trouble finding the right words to get... Read more »

Memory loss

Posted by Anonymous, 4 Replies
Is memory loss a symptom of early hiv infection (3 months after an exposure)?

Read more »